# SDR GTIA2017071702072

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 35,092 hours, 20,838 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Part time: 35,092 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIB 5-6,  DRY BAY AREA L140MM X W35MM. PERFORMED A DOUBLER REPAIR IAW EO 5721-1732.
